question-icon

What causes fatigue, loss of appetite, feeling depressed, and pain in the foot and calf?

default
Posted on Fri, 9 Nov 2018
Question: I have felt tired, no appetite, fuzzy-brained, depressed, and pain in my foot and calf.
doctor
Answered by Dr. Ivo Ditah (30 minutes later)
Brief Answer:

Try daily multivitamins.

Detailed Answer:

Hi and thanks for this query.

I have reviewed your information fully. This is not suggestive of any specific disease condition at this time.

My approach would be to provide micronutrients and minerals that are often important in maintaining a sound state of mind and healthy mood.

In most cases, these in combination with frequent exercises makes a big difference to my clients.

I recommend Multivitamin tablet for adults, 65 and older for at least 1 month. We would then review to see what difference it makes. Also, increased fluid, fruits, and vegetable intake alongside regular exercise would prove very helpful.

I wish you well and await your updates.

Hope I have answered your query.

Take care,

Dr. Ivo Ditah
Internal Medicine Specialist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3989 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes fatigue, loss of appetite, feeling depressed, and pain in the foot and calf?

Brief Answer: Try daily multivitamins. Detailed Answer: Hi and thanks for this query. I have reviewed your information fully. This is not suggestive of any specific disease condition at this time. My approach would be to provide micronutrients and minerals that are often important in maintaining a sound state of mind and healthy mood. In most cases, these in combination with frequent exercises makes a big difference to my clients. I recommend Multivitamin tablet for adults, 65 and older for at least 1 month. We would then review to see what difference it makes. Also, increased fluid, fruits, and vegetable intake alongside regular exercise would prove very helpful. I wish you well and await your updates. Hope I have answered your query. Take care, Dr. Ivo Ditah Internal Medicine Specialist